# SDR GTIA96NK149

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FLOOR HAS SURFACE CORROSION BETWEEN STATION 160 AND 200 LBL 12 - LBL 46.  FABRICATED AND REPLACED FLOOR BOARDS AND TREATED METAL IAW SRM 51-10-4, 51-70-0, 51-10-3.  (M)
